# SDR ABXA040056

- Difficulty date: January 30, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- Aircraft time: 71,222 hours, 25,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: 57552713
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LOWER LEFT SKIN FINGER DOUBLER CORRODED UNDERNEATH FROM STA 200 TO 220, LONGERON 35 LEFT TO 33 LEFT, BUTTLINE 7 TO BUTTLINE 20.  REPAIRED AREA IAW REA D853-48505MR.
